# SDR DALA2023053004298

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 2R DOOR GIRT BAR LEAF SPRINGS DO NOT GET THE MINIMUM ENGAGEMENT DIMENSION. IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00099: LEAF SPRINGS WAS REPLACED PER B757-200 SRM AND ADJUSTMENT OF THE GIRT BAR WILL BE DONE WITH THE AMDS. (2785556)
